IEEE - Institute of Electrical and Electronics Engineers, Inc. - Generalized classical axially symmetric dual-reflector antennas

Author(s): F.J.S. Moreira ; A. Prata, Jr.
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2001
Volume: 49
Page Count: 8
Page(s): 547 - 554
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.923314
Regular:

This work presents a generalized study of classical axially symmetric dual-reflector antennas. The antenna dishes are simply described by conic sections, arranged to reduce the main-reflector... View More

Advertisement